Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 583875, 7 pages
http://dx.doi.org/10.1155/2014/583875
Research Article

Monotone Iterative Technique and Symmetric Positive Solutions to Fourth-Order Boundary Value Problem with Integral Boundary Conditions

College of Science, China Agricultural University, Beijing 100083, China

Received 9 April 2014; Accepted 6 June 2014; Published 18 August 2014

Academic Editor: Gabriele Bonanno

Copyright © 2014 Huihui Pang and Chen Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to investigate the existence of symmetric positive solutions for a class of fourth-order boundary value problem: , , , , where , . By using a monotone iterative technique, we prove that the above boundary value problem has symmetric positive solutions under certain conditions. In particular, these solutions are obtained via the iteration procedures.